MathSciNet Relay Station
MathSciNet bibliographic data
MR947672 46L35 (28D15 46L55)
Bunce, L. J.; Wright, J. D. Maitland On Sullivan's invariant measure problem. Proc. Amer. Math. Soc. 103 (1988), no. 3, 870–874.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement